Illinois Journal of Mathematics

Cohomology of inseparable field extensions

Robert A. Morris

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 17, Issue 4 (1973), 571-578.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051477

Digital Object Identifier
doi:10.1215/ijm/1256051477

Mathematical Reviews number (MathSciNet)
MR0321912

Zentralblatt MATH identifier
0267.12101

Subjects
Primary: 12F15: Inseparable extensions
Secondary: 12G05: Galois cohomology [See also 14F22, 16Hxx, 16K50] 14L20

Citation

Morris, Robert A. Cohomology of inseparable field extensions. Illinois J. Math. 17 (1973), no. 4, 571--578. doi:10.1215/ijm/1256051477. https://projecteuclid.org/euclid.ijm/1256051477


Export citation